Alert archive / Delaware / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

August 3, 2017Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 3, 2017, 5:20 PM EDT for Sussex County, Delaware. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2017, 5:20 PM EDT (21:20 UTC)
Expired
Aug 3, 2017, 5:45 PM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 22 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

388 
WWUS81 KPHI 032120
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
520 PM EDT THU AUG 3 2017

DEZ003-032145-
Inland Sussex-
520 PM EDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...

At 519 PM EDT, a strong thunderstorm was located over Georgetown,
moving northeast at 5 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Georgetown, Milton and Sycamore. 

Torrential rainfall is occurring with this storm, and may cause 
localized flooding. Do not drive your vehicle through flooded 
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3854 7539 3858 7552 3881 7539 3871 7515
TIME...MOT...LOC 2119Z 218DEG 7KT 3866 7538 

$$

JRK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:59 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 3, 3:59 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
359 PM EDT Thu Aug 3 2017

.SYNOPSIS...
A warm front will lift northward toward the area Friday, while
a cold front approaches from the west. The cold front will move
across the area Friday night into early Saturday. High pressure
moves across the area Saturday night into Sunday. A low pressure
system is expected to pass near the area Monday into Monday
night, pulling a warm front, then a cold front across the area.
The frontal boundary will likely stall to our south through the
end of the week. High pressure then builds back across the area
for Tuesday night then moves offshore Wednesday into Thursday as
the front to our south begins to lift back northward.

&&

.NEAR TERM /THROUGH TONIGHT/...
A 1009 mb surface low as analyzed over the Upper Midwest this
afternoon. A stationary front extended to the east-northeast
across the eastern Great Lakes and into St. Lawrence Valley. The
low will continue to deepen gradually over the Upper Midwest
but overall not much change in the pattern is expected tonight.

At 330 PM, the bulk of the convective activity so far this
afternoon has been focused near a lee trough to our west across
central PA and the Shenandoah Valley. The only storms in our CWA
thus far have been along the sea breeze in southern Delaware.
The environment will be more conducive for pulse-severe wet
microbursts across Delmarva, extreme southeastern PA and
southern NJ where greater instability (MLCAPE around 2000 J/kg
per 19Z SPC mesoanalysis) and low-level moisture (dewpoints in
the mid 70s) reside. We saw this structure with an earlier storm
in the Georgetown, DE area that had a Severe Thunderstorm
Warning. Expect additional showers and storms to develop farther
north into eastern PA and NJ (away from the immediate
coastline) late this afternoon and early evening. Still
expecting mainly scattered coverage of storms and with a weak
wind field aloft, cells should remain disorganized and slow
moving. This could result in locally heavy rainfall (isolated
2-3" amounts). Accordingly, poor drainage flooding and perhaps
even isolated occurrences of flash flooding are a possibility
through this evening.

Expect convection to wane after sunset with the loss of heating
though leftover showers may linger late this evening and
overnight across eastern PA and NJ (particularly northern areas
with a general northerly storm motion).

Breaks in the cloud cover is expected tonight, leading to fog
development overnight. Locations that see rain this afternoon/
evening as well as the sheltered valleys in E PA will be most
susceptible to fog. Cannot rule out patchy dense fog but do not
anticipate it to be quite as extensive as last night.

Low temperatures range from the mid 60s in NE PA and NW NJ to
low 70s in the cities and along the coast.

&&

.SHORT TERM /FRIDAY/...
Surface low pressure will continue to gradually strengthen to
sub- 1000 mb MSLP by afternoon as it drifts northeastward
through the northern Great Lakes region. The flow over the
eastern seaboard will back more from the south as the upstream
trough amplifies over the Midwest.

Models depict the coastal Mid Atlantic positioned in an region
of favored subsidence on the western periphery of an offshore
low pressure system and downstream of a pre-frontal surface
trough that sharpens on the lee side of the Appalachians during
the afternoon. A subsidence inversion noted in the NAM/GFS
forecast soundings looks to strengthen with eastward extent and
also with time as dry air aloft mixes down to the surface during
the afternoon. Accordingly, this atmospheric lid is likely to
inhibit deeper convection, particularly east of the Fall Line.
Went with isolated coverage of showers and storms during the
afternoon just west of the Fall Line, increasing to scattered
farther inland toward Reading, the Lehigh Valley, southern
Poconos and far northwestern NJ. The primary lifting mechanism
for convection will be terrain circulations as the more
organized lift near the surface trough will likely stay to our
west during the daytime hours.

Temperatures should on par with the past few days, though the
current thinking is more locations may reach 90F owing to the
stronger subsidence overhead. Forecast highs are at or slightly
above MAV/MET blend.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
By Friday evening, a warm front lifts toward the area, as a
cold front approaches from the west. The warm front may not make
it much into our area before the cold front moves through late
Friday night into Saturday morning. There will remain
instability ahead of the frontal boundary, although it will
weaken some overnight. Enhanced moisture and lift will move
north of the warm front and ahead of the cold front, so there
will continue to be a chance of showers and thunderstorms
overnight Friday into Saturday morning. PW values increase ahead
of the front, so there could be some heavy rainfall overnight
Friday into Saturday morning.

The frontal boundary is expected to move offshore during the
daytime morning hours Saturday. Behind it, drier and cooler
conditions are expected for the remainder of Saturday, through
Sunday as high pressure moves in from the west.

For Monday into Tuesday, an area of low pressure is expected to
lift near the area, pulling a warm front, then a cold front
through. The warm front is forecast to lift into the area early
Monday, then the cold front is expected to move through
overnight Monday into Tuesday morning. PW values could approach
or exceed 2 inches during this time, which could lead to periods
of heavy rainfall. The front is expected to move to our south
and temporarily stall.

Behind the cold front, drier conditions are expected to build
across the region as high pressure begins to build in from the
west Tuesday night through early Wednesday. Later Wednesday into
Thursday, high pressure shifts offshore and return flow
develops. The stalled boundary to our south may begin lifting
back northward, but may not fully reach our area through
Thursday. However, moisture and lift could move across our area
and lead some scattered showers and thunderstorms.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Showers and storms have thus far been isolated in coverage thru
1930Z, but are expected to increase slightly through about 00Z.
A TEMPO group for TSRA has been added with the 18Z TAF. Will
closely follow radar trends and make amendments accordingly. The
storms will bring a risk for brief IFR restrictions.

Expect showers and storms to decrease in coverage/intensity
after sunset but isolated convection may linger through about
midnight. Patchy fog could develop between 06-12Z Friday,
especially at TAF sites that see rain this afternoon/evening.
IFR restrictions possible.

Potential for IFR or MVFR CIGs in stratus during the mid
morning, particularly for NW terminals (RDG-ABE-TTN). Otherwise,
VFR on Friday.

OUTLOOK...

Friday night-Saturday...CIGS lowering overnight Friday into
Saturday morning, improving during the day. Chance of scattered
showers and thunderstorms which may temporarily lead to lower
conditions Friday night into Saturday morning. South-southeast
winds Friday night, becoming west-southwest late, then northwest
on Saturday. Winds will gust around 15-20 knots, especially
during the afternoon behind a cold front.

Saturday night-Sunday night...Generally VFR. North-northeast
winds 10-15 knots with gusts possible around 20 knots through
the evening, diminishing overnight Saturday into Sunday morning.
Northwest winds Saturday night becoming westerly during Sunday.

Monday-Tuesday...Lowering conditions with rainfall spreading
across the area.

&&

.MARINE...
Winds and seas below SCA threshold. SMWs with strong storms
late this afternoon mainly for the DE Bay.

RIP CURRENTS...

There is a low risk of rip currents through this evening.

We are anticipating a low risk for the development of dangerous
rip currents on Friday. However, the risk may approach moderate
late in the day along the New Jersey shore from about Barnegat
Inlet northward as the southerly wind there increases a bit.

OUTLOOK...

Friday night-Sunday night...Overall sub Small Craft Advisory
conditions expected. Winds may gust around 20 knots at times,
and could briefly approach Small Craft Advisory levels
Saturday. A cold front is expected early Saturday with showers
and thunderstorms possible.

Monday-Monday...Conditions may approach Small Craft Advisory
levels by the end of the day Monday into Monday night.

Tuesday...Conditions expected to be below advisory levels.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Klein
Short Term...Klein
Long Term...Robertson
Aviation...Klein/Robertson
Marine...Klein/Robertson
Hazardous weather outlook, Aug 3, 3:57 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
357 PM EDT Thu Aug 3 2017

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-042000-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
357 PM EDT Thu Aug 3 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will continue through this afternoon and
evening. A few of these storms could produce locally damaging winds.
These storms will also be moving slowly, resulting in locally heavy
rainfall and the potential for flooding, especially in urban and poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-042000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
357 PM EDT Thu Aug 3 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms will continue through this afternoon and
evening. A few of these storms could produce locally damaging winds.
These storms will also be moving slowly, resulting in locally heavy
rainfall and the potential for flooding, especially in urban and poor
drainage areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-042000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
357 PM EDT Thu Aug 3 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms this afternoon and evening can produce locally strong gusty
winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 3, 3:31 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
331 PM EDT THU AUG 3 2017

NJZ018-019-PAZ070-071-102>106-032015-
Northwestern Burlington-Camden-Lower Bucks-Upper Bucks-Eastern
Montgomery-Western Montgomery-Delaware-Eastern Chester-Philadelphia-
331 PM EDT THU AUG 3 2017

...RAPIDLY DEVELOPING THUNDERSTORMS WILL AFFECT NORTHWESTERN
CAMDEN... NORTHWESTERN BURLINGTON...SOUTHEASTERN
MONTGOMERY...SOUTHERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA
AND NORTHEASTERN DELAWARE COUNTIES...

At 329 PM EDT, a rapidly developing thunderstorm was located over
Northeast Philadelphia, or 7 miles northeast of Philadelphia, moving
northeast at 10 mph. Other storms will likely develop in and near
the Philadelphia metro area in the next hour.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Bensalem, Ewing,
Norristown, Willingboro, Lansdale, West Norriton, East Norriton,
Florence, Bellmawr, Yeadon, Burlington, Bristol, Perkasie,
Doylestown, Riverside and Conshohocken.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3984 7508 3989 7514 3988 7519 3986 7524
      3990 7539 4040 7530 4025 7484 4022 7477
      4015 7472 4019 7470 4017 7468
TIME...MOT...LOC 1929Z 208DEG 10KT 4009 7505

CMS
Local storm report, Aug 3, 4:23 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT THU AUG 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
08/03/2017  M40 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1701376

FRANCK
Special weather statement, Aug 3, 4:44 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
444 PM EDT THU AUG 3 2017

NJZ015-019-PAZ106-032115-
Northwestern Burlington-Mercer-Lower Bucks-
444 PM EDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MERCER...
NORTHWESTERN BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES...

At 443 PM EDT, a strong thunderstorm was located over Florence, or
8 miles south of Trenton, moving northeast at 5 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Trenton, Bensalem, Ewing, Willingboro, Florence, Burlington, Bristol,
Mount Holly, Bordentown, Beverly, Yardley, Tullytown, Wrightstown,
Florence-Roebling, Jacksonville, Georgetown, White Horse, Levittown,
Jobstown and Columbus.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with this slow-moving storm,
and may cause localized flooding in poor drainage areas. Do not
drive your vehicle through flooded roadways.

LAT...LON 3998 7487 4011 7496 4030 7477 4003 7456
TIME...MOT...LOC 2043Z 248DEG 5KT 4006 7483

JRK
Special weather statement, Aug 3, 4:51 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
451 PM EDT THU AUG 3 2017

NJZ016-032115-
Salem-
451 PM EDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SALEM AND WESTERN
GLOUCESTER COUNTIES...

At 450 PM EDT, a strong thunderstorm was located over Salem, or 10
miles southeast of Wilmington, moving northeast at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Pennsville, Carneys Point, Salem, Woodstown, Alloway and Quinton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3964 7550 3964 7551 3977 7543 3974 7538
      3973 7538 3969 7532 3968 7528 3964 7521
      3950 7541 3952 7544 3952 7545 3959 7552
TIME...MOT...LOC 2050Z 212DEG 9KT 3960 7544

JRK
Special weather statement, Aug 3, 5:01 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
501 PM EDT THU AUG 3 2017

DEZ002-MDZ015-020-032130-
Kent-Queen Anne's-Caroline-
501 PM EDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL KENT...EAST CENTRAL
QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 501 PM EDT, a strong thunderstorm was located over Goldsboro, or
13 miles east of Centerville, moving northeast at 10 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Greensboro, Goldsboro, Sandtown, Henderson, Marydel and Templeville.

Torrential rainfall is occurring with this storm, and may cause
localized flooding in poor drainage areas. Do not drive your vehicle
through flooded roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3897 7577 3902 7591 3923 7581 3909 7563
TIME...MOT...LOC 2101Z 221DEG 12KT 3905 7581

JRK
Special weather statement, Aug 3, 5:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
520 PM EDT THU AUG 3 2017

DEZ003-032145-
Inland Sussex-
520 PM EDT THU AUG 3 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...

At 519 PM EDT, a strong thunderstorm was located over Georgetown,
moving northeast at 5 mph.

Winds up to 45 mph and pea size hail are possible with this storm.

Locations impacted include...
Georgetown, Milton and Sycamore.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3854 7539 3858 7552 3881 7539 3871 7515
TIME...MOT...LOC 2119Z 218DEG 7KT 3866 7538

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:47 PM EDTSpecial Marine WarningPHI58 min
Aug 3, 3:35 PM EDTSpecial Marine WarningPHI85 min
Aug 3, 4:44 PM EDTSpecial Weather StatementPHIMercer31 min
Aug 3, 4:47 PM EDTSpecial Marine WarningPHI88 min
Aug 3, 4:51 PM EDTSpecial Weather StatementPHISalem24 min
Aug 3, 5:07 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean38 min
Aug 3, 5:17 PM EDTFlash Flood WarningPHIBurlington, Mercer4 hr
Aug 3, 5:42 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer48 min
Aug 3, 5:54 PM EDTSpecial Weather StatementPHISomerset36 min
Aug 3, 6:06 PM EDTSevere Thunderstorm WarningPHIBurlington39 min
Aug 3, 6:38 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Aug 3, 6:50 PM EDTSpecial Weather StatementPHIMercer55 min
Aug 3, 6:54 PM EDTSpecial Weather StatementPHIHunterdon66 min
Aug 3, 7:25 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer4 hr
Aug 3, 7:34 PM EDTSpecial Weather StatementPHIHunterdon, Mercer41 min
Aug 3, 7:47 PM EDTSpecial Weather StatementPHIMorris43 min
Aug 3, 3:31 PM EDTSpecial Weather StatementPHIBucks, Philadelphia44 min
Aug 3, 5:57 PM EDTSpecial Weather StatementPHIDelaware33 min
Aug 3, 6:15 PM EDTSpecial Weather StatementPHIPhiladelphia30 min
Aug 3, 6:34 PM EDTSpecial Weather StatementPHILehigh41 min
Aug 3, 7:16 PM EDTSpecial Weather StatementPHILehigh44 min
Aug 3, 7:37 PM EDTSpecial Weather StatementPHILehigh38 min
Aug 2, 8:38 PM EDTSpecial Weather StatementPHIKent37 min
Aug 2, 9:12 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's34 min
Aug 3, 5:33 PM EDTAreal Flood AdvisoryPHICaroline4 hr
Aug 3, 1:54 PM EDTSpecial Weather StatementPHISussex21 min
Aug 3, 2:12 PM EDTSpecial Weather StatementPHISussex33 min
Aug 3, 2:15 PM EDTSevere Thunderstorm WarningPHISussex45 min
Aug 3, 2:26 PM EDTSpecial Weather StatementPHISussex49 min
Aug 3, 2:59 PM EDTSpecial Weather StatementPHIKent, Sussex46 min
Aug 3, 3:46 PM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Aug 3, 4:17 PM EDTFlash Flood WarningPHIKent, Sussex4 hr
Aug 3, 5:01 PM EDTSpecial Weather StatementPHIKent29 min
Aug 3, 5:49 PM EDTAreal Flood AdvisoryPHISussex4 hr
Aug 3, 6:12 PM EDTAreal Flood AdvisoryPHISussex3 hr
Aug 3, 6:31 PM EDTSpecial Weather StatementPHISussex29 min
Aug 3, 7:02 PM EDTFlash Flood WarningPHISussex3 hr

Nearby

Special Weather Statements in Delaware, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.